Please use this identifier to cite or link to this item: http://er.nau.edu.ua:8080/handle/NAU/35706
Title: EXACT ESTIMATES FOR THE RATE OF CONVERGENCE OF THE s-STEP METHOD OF STEEPEST DESCENT
Authors: Zhuk, P.F.
BONDARENKO, L.N.
Keywords: Hilbert Space Eigenvalue Problem Steep Descent Exact Estimate Proper Subspace, operator, s-step method, RATE OF CONVERGENCE
Issue Date: 1997
Publisher: Ukrainian Mathematical Journal December 1997, Volume 49, Issue 12, pp 1912–1918
Citation: Zhuk P.F., BONDARENKO L.N. EXACT ESTIMATES FOR THE RATE OF CONVERGENCE OF THE s-STEP METHOD OF STEEPEST DESCENT. - Ukrainian Mathematical Journal December 1997, Volume 49, Issue 12, pp 1912–1918
Series/Report no.: https://doi.org/10.1007/BF02513070;
Abstract: We obtain exact (unimprovable) estimates for the rate of convergence of the s-step method of steepest descent for finding the least (greatest) eigenvalue of a linear bounded self-adjoint operator in a Hilbert space.
Description: Zhuk, P.F. & Bondarenko, L.N. Ukr Math J (1997) 49: 1912. https://doi.org/10.1007/BF02513070
URI: http://er.nau.edu.ua:8080/handle/NAU/35706
ISSN: 0041-5995
Appears in Collections:Наукові праці співробітників НАУ (проводиться премодерація)

Files in This Item:
File Description SizeFormat 
fulltext.pdf292.24 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.